# SDR CA000518006

- Difficulty date: October 28, 1999
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 10,208 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SLING MIRROR CAME LOOSE AND WENT THROUGH THE TAIL ROTOR ASSEMBLY.   (THE GLASS).
